MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-SAFETY BLOOD COLLECTION NEEDLE 21GX1

Medline Industries, LP MEDLINE; DBD-SAFETY BLOOD COLLECTION NEEDLE 21GX1
Catalog Number DYNDSBCN21G
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the customer drawing blood from a patient and blood leaking from the distal needle into the tube holder.".
 
Additional Manufacturer Narrative
The customer reported drawing blood from a patient and blood leaking from the distal needle into the tube holder; upon completing the draw, they noticed that blood was leaking into the tube holder.Medline received 5 onguard blood collection sets in new condition, randomly selected 20 samples, and performed a visual inspection and functional testing by inserting the needles into an iv injection pad.The visual inspection revealed no manufacturing or any other defects, the needles were able to draw the saline solution with no issues, no leaking was observed, and the safety mechanism was activated with no issues.The complaint was not confirmed, the recorded cause was not confirmed with received sample, and the samples worked as intended.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-SAFETY BLOOD COLLECTION NEEDLE 21GX1
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
urmi parekh
three lakes drive
northfield, IL 60093--275
MDR Report Key50856114
Report Number1417592-2026-47824
Device Sequence Number21338690
Product Code FMI
UDI-Device Identifier30193489007873
UDI-Public30193489007873
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K182146
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDSBCN21G
Device Lot Number05112007
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/27/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2023
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown